MAUDE Adverse Event Report: CONVATEC DOMINICAN REPUBLIC INC NATURA; PROTECTOR, OSTOMY

CONVATEC DOMINICAN REPUBLIC INC NATURA; PROTECTOR, OSTOMY
Model Number 125265
Medical Device Problem Code Sharp Edges (4013)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Initial 3 of 5.Based on the available information, this event is deemed to be a reportable malfunction.Batch record review: lot 4f00943 was manufactured 05/jun/2024, in mlk-6 line, with a total of (b)(4) market units (mkus).The complaints investigator performed a batch record review on 23/may/2025, to verify if all the applicable procedures were followed and no issues were found; all the components for assembly were correct per bill of materials (bom) and all the tooling information documented was also correct, system application product (sap) material identification (id) 1002436 and manufacturing order (b)(4).Review of the batch record showed that all relevant tests required during the manufacturing process and final product release had been fulfilled and met the requirements.No discrepancy related to this issue were found within the documentation.The reported malfunction could be generated during the manufacturing process of the final line, therefore no further batch record review of the subassembly lots was required.Photograph, video and/or physical sample evaluation: there are photographs associated with this case and in these, the reported defect can be seen.No unused return sample was expected.Historical complaints review: on 23/may/2025, complaints investigator ran a query in database in order to verify the complaints reported for the mlk-6 manufacturing line for the malfunction "skin barrier in contact with skin is too rough or sharp, sharp edges at stoma may occur" defect from 01/jan/2023 to 23/may/2025 and no additional complaints were identified.Historical nonconformance review: on 23/may/2025, complaints investigator ran a query in database looking for any in process nonconformance / corrective action / preventive actions (capa) (s) associated to the malfunction "skin barrier in contact with skin is too rough or sharp, sharp edges at stoma may occur" defect for the lot number 4f00943 and as result, no nonconformance / capa (s) for this malfunction were generated during the manufacturing process of the referenced lot.Defect rate analysis there have only been 5 defective parts confirmed to date from a lot size of (b)(4) products.This represents a defect rate of only (b)(4), which is well within an appropriate acceptable quality level (aql) for this defect which should be (b)(4) based on our process instruction.In addition, all of the in-process testing on this lot did not find a single defective unit, which confirms that the lot is unlikely to breach an acceptable quality level (aql) of (b)(4).To date, it is well within our accepted acceptable quality level (aql) for this type of failure mode or defect.Conclusion: there are photographs associated with this case and in these, the reported defect can be seen.A review of batch records was completed and showed that all relevant tests required during the manufacturing process and final product release had been fulfilled and met the requirements.No discrepancies related to this issue were found within the documentation.No additional complaints for mlk-6 line were identified from 01/jan/2023 to 23/may/2025.This issue will be monitored through the post market product monitoring review process, standard operating procedure (sop).To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number: reporting site: 1049092, manufacturing site: 9618003.
 
Event or Problem Description
The end user emailed about an issue with the company's known product.She stated that there were sharp edges where the tape collar and flange ring connected.This had happened with five units in one box.She had to file and trim the sharp edges.The product was used.Photographs depicting the issue were received from the complainant.

Brand Name
NATURA
Common Device Name
PROTECTOR, OSTOMY
Manufacturer (Section D)
CONVATEC DOMINICAN REPUBLIC INC
km 18.5 parque industrial
itabo, s.a. haina
san cristobal, 91000
DR  91000
Manufacturer (Section G)
CONVATEC
7815 national service road
suite 600
greensboro NC 27409
Manufacturer Contact
pamela meadows
7815 national service road
suite 600
greensboro, NC 27409
3367062840
MDR Report Key22112144
Report Number9618003-2025-01784
Device Sequence Number6950410
Product Code EXE
UDI-Device Identifier00768455125449
UDI-Public00768455125449
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number125265
Device Lot Number4F00943
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/12/2025
Initial Report FDA Received Date05/30/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/05/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown